Fully nonlinear inequalities and certain questions about their free boundary
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 4 (1982) no. 1, pp. 29-44.
@article{AFST_1982_5_4_1_29_0,
     author = {Diaz, Gregorio},
     title = {Fully nonlinear inequalities and certain questions about their free boundary},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {29--44},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 4},
     number = {1},
     year = {1982},
     mrnumber = {673638},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1982_5_4_1_29_0/}
}
Diaz, Gregorio. Fully nonlinear inequalities and certain questions about their free boundary. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 4 (1982) no. 1, pp. 29-44. http://www.numdam.org/item/AFST_1982_5_4_1_29_0/

[1] A. Bensoussan et J.L. Lions. «Applications des inéquations variationnelles en contrôle stochastic». Dunod, Paris, (1978). | MR 513618 | Zbl 0411.49002

[2] J.M. Bony. «Principe du maximum dans les espaces de Sobolev». C.R.A.S. Paris 265 (1967), pp. 333-336. | MR 223711 | Zbl 0164.16803

[3] H. Brezis. «Operateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert». North Holland, (1973). | MR 348562 | Zbl 0252.47055

[4] G. Diaz. «Estimation de l'ensemble de coincidence de la solution des problèmes d'obstacle pour les équations de Hamilton-Jacobi-Bellman». C.R.A.S. Paris 290 (1980) pp. 587-590. | MR 572642 | Zbl 0431.93060

[5] G. Diaz. «Problemas en ecuaciones en derivadas parciales con no linealidades sobre operadores diferenciales de segundo orden». Thesis. Complutense University. Madrid (1980).

[6] G. Diaz. «Bounds for a class of fully nonlinear elliptic inequalities». To appear.

[7] G. Duvaut et J.L. Lions. «Les inéquations en mécanique et en physique». Dunod, Paris, (1972). | MR 464857 | Zbl 0298.73001

[8] L.C. Evans. «A convergence theorem for solutions of nonlinear second order elliptic equation». Indiana Univ. Math. J. 27 (1978) pp. 875-887. | MR 503721 | Zbl 0408.35037

[9] L.C. Evans. «On solving certain nonlinear partial differential equations by accretive operator methods». Israel J. Math. Vol 36 (1980) pp. 225-247. | MR 597451 | Zbl 0454.35038

[10] L.C. Evans and P.L. Lions. «Fully nonlinear second order elliptic equations with large zeroth order coefficient». M.R.C. technical Symmary Report. (1979) Univ. of Wisconsin.

[11] L.C. Evans and P.L. Lions. «Resolution des inequations de Hamilton-Jacobi-Bellman pour des opérateurs uniformément elliptique». C.R.A.S. Paris 290 (1980) pp. 1049-1052. | MR 582494 | Zbl 0461.49017

[12] D. Kinderlehrer and G. Stampacchia. «An introduction to Variational Inequalities and their applications». Academic Press. New York (1980). | MR 567696 | Zbl 0457.35001

[13] N.V. Krylov. «Controlled process diffusion». Springer (1980). | MR 601776 | Zbl 0459.93002

[14] S. Lenhart. «Bellman equation for optimal stopping time problems». To appear. | MR 697642 | Zbl 0487.49014

[15] P.L. Lions. «Sur quelques classes d'équation aux dérivées partielles non linéaires et leur résolution numérique». Thèse d'Etat. Paris (1979).